Oscillation criteria for forced nonlinear elliptic equations of arbitrary order

Peter Švaňa

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 2, page 169-178
  • ISSN: 0528-2195

How to cite

top

Švaňa, Peter. "Oscillation criteria for forced nonlinear elliptic equations of arbitrary order." Časopis pro pěstování matematiky 113.2 (1988): 169-178. <http://eudml.org/doc/21706>.

@article{Švaňa1988,
author = {Švaňa, Peter},
journal = {Časopis pro pěstování matematiky},
keywords = {oscillation; forced nonlinear elliptic equations},
language = {eng},
number = {2},
pages = {169-178},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Oscillation criteria for forced nonlinear elliptic equations of arbitrary order},
url = {http://eudml.org/doc/21706},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Švaňa, Peter
TI - Oscillation criteria for forced nonlinear elliptic equations of arbitrary order
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 2
SP - 169
EP - 178
LA - eng
KW - oscillation; forced nonlinear elliptic equations
UR - http://eudml.org/doc/21706
ER -

References

top
  1. A. G. Kartsatos, On the maintenance of oscillations of n-th order equations under the effect of a small forcing term, J. Diff. Equations 10 (1971), 355-363. (1971) Zbl0216.11504MR0288358
  2. A. G. Kartsatos, Maintenance of oscillations under the effect of a periodic forcing term, Proc. Аmer. Math. Soc. 33 (1972), З77-З8З. (1972) Zbl0234.34040MR0330622
  3. Y. Kitamura T. Kusano, Nonlinear oscillation of a fourth order elliptic equation, J. Diff. Equations 30 (1978), 280-286. (1978) Zbl0422.35004MR0513273
  4. Y. Kitamura T. Kusano, Oscillation criteria for semilinear metaharmonic equations in exterior domains, Аrch. Rational Mech. Аnal. 75 (1980), 79-90. (1980) Zbl0463.35007MR0592105
  5. M. Kulenović, On oscillation of nonlinear partial differential inequalities, Radovi LXXIV (1983), 67-72. (1983) Zbl0601.34007MR0756867
  6. T. Kusano M. Naito, Oscillation criteria for a class of perturbed Schrödinger equations, Canad. Math. Bull. 25 (1982), 71-77. (1982) Zbl0488.35007MR0657654
  7. E. Müller-Pfeiffer, Über die Kneser-Konstante der Differential gleichung ( - Δ)'''u + g(x)u= 0, Аcta Math. Аcad. Sci. Hungar., 38 (1981), 139-150. (1981) Zbl0486.35008MR0634576
  8. E. S. Noussair C. A. Swanson, Oscillation theory for semilinear Schrödinger equations and inequalities, Proc. Roy. Soc. Еdinburgh Sect. А 75 (1976), 67-81. (1976) Zbl0372.35004MR0442436
  9. G. O. Okikiolu, Аspects of the theory of bounded integral operators in Lp-spaces, Аcademic Press, New York 1971. (1971) MR0445237
  10. Ch. G. Philos, Oscillatory and asymptotic behavior of all solutions of differential equations with deviating arguments, Proc. Roy. Soc. Еdinburgh Sect. А, 81 (1978), 195-210. (1978) Zbl0417.34108MR0516413
  11. B. Singh T. Kusano, Forced oscillations in functional differential equations with deviating arguments, Аrch. Math. 1, Scripta Fac. Sci. Nat. UJЕP Brunensis, 19 (1983), 9-18. (1983) Zbl0532.34046MR0724305
  12. W. F. Trench, Canonical forms and principal systems for general disconjugate equations, Trans. Аmer. Math. Soc. 189(1974), 319-327. (1974) Zbl0289.34051MR0330632

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.